Arkiv for Matematik, 2014

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (18 articles)

Volume 53, Issue 1

[1] Approximation numbers of composition operators on the Dirichlet space

Pascal Lefèvre Laboratoire de Mathématiques de Lens EA 2462, Fédération CNRS Nord-Pas-de-Calais FR 2956 Faculté des Sciences Jean Perrin, Université Lille-Nord-de-France UArtois Daniel Li Laboratoire de Mathématiques de Lens EA 2462, Fédération CNRS Nord-Pas-de-Calais FR 2956 Faculté des Sciences Jean Perrin, Université Lille-Nord-de-France UArtois Hervé Queffélec Laboratoire Paul Painlevé U.M.R. CNRS 8524, Université Lille-Nord-de-France USTL Luis Rodríguez-Piazza Facultad de Matemáticas, Departamento de Análisis Matemático & IMUS, Universidad de Sevilla

Functional Analysis mathscidoc:1701.12026

Arkiv for Matematik, 53, (1), 155-175, 2013.2
[ Download ] [ 2017-01-08 20:36:38 uploaded by arkivadmin ] [ 252 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the order map for hypersurface coamoebas

Jens Forsgård Department of Mathematics, Stockholm University Petter Johansson Department of Mathematics, Stockholm University

Complex Variables and Complex Analysis mathscidoc:1701.08012

Arkiv for Matematik, 53, (1), 79-104, 2013.2
[ Download ] [ 2017-01-08 20:36:39 uploaded by arkivadmin ] [ 183 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The Alexander polynomial as quantum invariant of links

Antonio Sartori Mathematisches Institut, Universität Bonn

Quantum Algebra Representation Theory mathscidoc:1701.29004

Arkiv for Matematik, 53, (1), 177-202, 2013.8
[ Download ] [ 2017-01-08 20:36:39 uploaded by arkivadmin ] [ 102 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Hausdorff dimension of wiggly metric spaces

Jonas Azzam Department of Mathematics, University of Washington-Seattle

Functional Analysis Metric Geometry mathscidoc:1701.12027

Arkiv for Matematik, 53, (1), 1-36, 2013.3
[ Download ] [ 2017-01-08 20:36:39 uploaded by arkivadmin ] [ 411 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On normal forms for Levi-flat hypersurfaces with an isolated line singularity

Arturo Fernández-Pérez Departamento de Matemática, Universidade Federal de Minas Gerais

Algebraic Geometry mathscidoc:1701.01022

Arkiv for Matematik, 53, (1), 65-78, 2013.4
[ Download ] [ 2017-01-08 20:36:39 uploaded by arkivadmin ] [ 118 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Regularity of the local fractional maximal function

Toni Heikkinen Department of Mathematics, P.O. Box 11100, Aalto University, Finland Juha Kinnunen Department of Mathematics, P.O. Box 11100, Aalto University, Finland Janne Korvenpää Department of Mathematics, P.O. Box 11100, Aalto University, Finland Heli Tuominen Department of Mathematics and Statistics, P.O. Box 35, University of Jyväskylä, Finland

Functional Analysis mathscidoc:1701.12028

Arkiv for Matematik, 53, (1), 127-154, 2013.10
[ Download ] [ 2017-01-08 20:36:39 uploaded by arkivadmin ] [ 207 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Exact Lagrangian caps and non-uniruled Lagrangian submanifolds

Georgios Dimitroglou Rizell Département de Mathématiques, Université Paris-Sud

Geometric Analysis and Geometric Topology Symplectic Geometry mathscidoc:1701.15006

Arkiv for Matematik, 53, (1), 37-64, 2013.6
[ Download ] [ 2017-01-08 20:36:39 uploaded by arkivadmin ] [ 153 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Uniform exponential stability of the Ekman spiral

Yoshikazu Giga Graduate School of Mathematical Sciences, University of Tokyo Jürgen Saal Mathematisches Institut, Heinrich-Heine-Universität Düsseldorf

Analysis of PDEs mathscidoc:1701.03031

Arkiv for Matematik, 53, (1), 105-126, 2013.5
[ Download ] [ 2017-01-08 20:36:39 uploaded by arkivadmin ] [ 68 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 53, Issue 2

[1] A note on the singularity category of an endomorphism ring

Xiao-Wu Chen School of Mathematical Sciences, University of Science and Technology of China

Category Theory Rings and Algebras mathscidoc:1701.04004

Arkiv for Matematik, 53, (2), 237-248, 2013.12
[ Download ] [ 2017-01-08 20:36:39 uploaded by arkivadmin ] [ 273 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Riemann’s zeta-function and the divisor problem. III

Matti Jutila Department of Mathematics and Statistics, University of Turku

Number Theory mathscidoc:1701.24008

Arkiv for Matematik, 53, (2), 303-315, 2014.3
[ Download ] [ 2017-01-08 20:36:40 uploaded by arkivadmin ] [ 116 downloads ] [ 0 comments ] [ Cited by 30 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Un scindage du morphisme de Frobenius quantique

Michel Gros IRMAR, Université de Rennes I Masaharu Kaneda Department of Mathematics, Osaka City University

Quantum Algebra mathscidoc:1701.29005

Arkiv for Matematik, 53, (2), 271-301, 2014.8
[ Download ] [ 2017-01-08 20:36:40 uploaded by arkivadmin ] [ 139 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] A classification result for helix surfaces with parallel mean curvature in product spaces

Dorel Fetcu Department of Mathematics and Informatics, Gh. Asachi Technical University of Iaşi

Differential Geometry mathscidoc:1701.10016

Arkiv for Matematik, 53, (2), 249-258, 2014.1
[ Download ] [ 2017-01-08 20:36:40 uploaded by arkivadmin ] [ 61 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Extremal functions for real convex bodies

Daniel M. Burns Department of Mathematics, University of Michigan Norman Levenberg Department of Mathematics, Indiana University Sione Ma‘u Department of Mathematics, University of Auckland

Convex and Discrete Geometry mathscidoc:1701.40001

Arkiv for Matematik, 53, (2), 203-236, 2013.12
[ Download ] [ 2017-01-08 20:36:40 uploaded by arkivadmin ] [ 106 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On Möbius orthogonality for interval maps of zero entropy and orientation-preserving circle homeomorphisms

Davit Karagulyan Department of Mathematics, KTH Royal Institute of Technology

Dynamical Systems mathscidoc:1701.11012

Arkiv for Matematik, 53, (2), 317-327, 2013.12
[ Download ] [ 2017-01-08 20:36:40 uploaded by arkivadmin ] [ 77 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Fatou–Bieberbach domains in $\mathbb{C}^{n}\setminus\mathbb{R}^{k}$

Franc Forstnerič Faculty of Mathematics and Physics, University of Ljubljana Erlend F. Wold Department of Mathematics, University of Oslo

Functional Analysis mathscidoc:1701.12029

Arkiv for Matematik, 53, (2), 259-270, 2014.1
[ Download ] [ 2017-01-08 20:36:40 uploaded by arkivadmin ] [ 101 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Mappings onto multiplicative subsets of function algebras and spectral properties of their products

Takeshi Miura Department of Mathematics Faculty of Science, Niigata University Thomas Tonev Department of Mathematical Sciences, University of Montana

Spectral Theory and Operator Algebra mathscidoc:1701.32006

Arkiv for Matematik, 53, (2), 329-358, 2014.4
[ Download ] [ 2017-01-08 20:36:40 uploaded by arkivadmin ] [ 166 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Unicity of graded covers of the category $\mathcal{O}$ of Bernstein–Gelfand–Gelfand

Michael Rottmaier Mathematical Institute, University of Freiburg Wolfgang Soergel Mathematical Institute, University of Freiburg

Category Theory Representation Theory mathscidoc:1701.04005

Arkiv for Matematik, 53, (2), 383-400, 2014.4
[ Download ] [ 2017-01-08 20:36:40 uploaded by arkivadmin ] [ 235 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Singular hermitian metrics on holomorphic vector bundles

Hossein Raufi Department of Mathematics Chalmers Institute of Technology, and University of Gothenburg

Complex Variables and Complex Analysis Differential Geometry mathscidoc:1701.08013

Arkiv for Matematik, 53, (2), 359-382, 2014.1
[ Download ] [ 2017-01-08 20:36:41 uploaded by arkivadmin ] [ 286 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved